Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Linear operators that preserve column rank of Boolean matrices

Author: Seok-Zun Song
Journal: Proc. Amer. Math. Soc. 119 (1993), 1085-1088
MSC: Primary 15A33; Secondary 06E99
MathSciNet review: 1184086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the extent to which certain theorems on rank preservers of Boolean matrices carry over to column rank preservers. We characterize the linear operators that preserve the column rank of Boolean matrices.

References [Enhancements On Off] (What's this?)

  • [1] L. B. Beasley and S. Z. Song, A comparison of nonnegative real ranks and their preservers, Linear and Multilinear Algebra 31 (1992), 37-46. MR 1199039 (93j:15002)
  • [2] L. B. Beasley and N. J. Pullman, Semiring rank versus column rank, Linear Algebra Appl. 101 (1988), 33-48. MR 941294 (89e:15003)
  • [3] -, Boolean-rank-preserving operators and Boolean-rank-$ 1$ spaces, Linear Algebra Appl. 59 (1984), 55-77. MR 743045 (85i:15004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A33, 06E99

Retrieve articles in all journals with MSC: 15A33, 06E99

Additional Information

Keywords: Column rank, congruence operator
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society